MathSciNet Relay Station
MathSciNet bibliographic data
MR201891 41.41
Motzkin, T. S.; Walsh, J. L. Mean approximation on an interval for an exponent less than one. Trans. Amer. Math. Soc. 122 1966 443–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement